# SDR FDKA200803143

- Difficulty date: March 31, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 16,639 hours, 15,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 5998 MCO-SDF (1546 PHX LCL).  SMOKE IN CABIN.  MX FOUND 13A SIDEWALL LIGHT BURNT.  MX INSPECTED SYSTEM AND COULD NOT DUPLICATE.
